×

zbMATH — the first resource for mathematics

Set membership state and parameter estimation for systems described by nonlinear differential equations. (English) Zbl 1067.93019
The first problem studied is the state estimation for nonlinear continuous-time systems in a bounded error context. The authors improve the prediction part within the scheme published by Jaulin by using a more accurate computation of the solution of the ODE. It becomes possible to build a reliable state estimator without resorting to bisections in the prediction part of the estimator.
A second result concerns the guaranteed parameter estimation for systems described by nonlinear ODEs in a bounded error context. The methods use high-order interval Taylor models to derive intervals which are guaranteed to contain the solution of the initial-value problem for the ODE. Numerical examples are solved by the described methods.

MSC:
93B30 System identification
93C10 Nonlinear systems in control theory
93E10 Estimation and detection in stochastic control theory
93B40 Computational methods in systems theory (MSC2010)
65G40 General methods in interval analysis
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Becerra, V.M.; Roberts, P.D.; Griffths, G.W., Applying the extended Kalman filter to systems described by nonlinear differential-algebraic equations, Control engineering practice, 9, 267-281, (2001)
[2] Berz, M.; Makino, K.; Hoefkens, J., Verified integration of dynamics in the solar system, Nonlinear analysis, 47, 179-190, (2001) · Zbl 1042.70501
[3] Durieu, C.; Walter, E.; Polyak, B., Multi-input multi-output ellipsoidal state bounding, Journal of optimization theory and applications, 111, 2, 273-303, (2001) · Zbl 1080.93656
[4] Gouzé, J.L.; Rapaport, A.; Hadj-Sadok, M.Z., Interval observers for uncertain biological systems, Ecological modelling, 133, 45-56, (2000)
[5] Jaulin, L., Nonlinear bounded-error state estimation of continuous-time systems, Automatica, 38, 2, 1079-1082, (2002) · Zbl 1026.93015
[6] Jaulin, L.; Kieffer, M.; Didrit, O.; Walter, E., Applied interval analysis, (2001), Springer London
[7] Jaulin, L.; Walter, E., Set inversion via interval analysis for non linear bounded-error estimation, Automatica, 29, 4, 1053-1064, (1993) · Zbl 0776.93001
[8] Kieffer, M.; Jaulin, L.; Walter, E., Guaranteed recursive non-linear state bounding using interval analysis, International journal of adaptive control and signal processing, 16, 193-218, (2002) · Zbl 1006.93067
[9] Ljung, L., Asymptotic behavior of the extended Kalman filter as a parameter estimator for linear systems, IEEE transactions on automatic control, 24, 1, 36-50, (1979) · Zbl 0399.93054
[10] Maksarov, D.G.; Norton, J.P., Computationally efficient algorithms for state estimation with ellipsoidal approximation, International journal of adaptive control and signal processing, 16, 6, 411-434, (2002) · Zbl 1001.93075
[11] Milanese, M.; Norton, J.P.; Piet-Lahanier, H.; Walter, E., Bounding approaches to system identification, (1996), Plenum New York · Zbl 0845.00024
[12] Moore, R.E., Interval analysis, (1966), Prentice-Hall Englewood Cliffs, NJ · Zbl 0176.13301
[13] Nedialkov, N. S. (1999). Computing rigorous bounds on the solution of an initial value problem for an ordinary differential equation. Ph.D. thesis, University of Toronto. · Zbl 1130.65312
[14] Nedialkov, N.S.; Jackson, K.R.; Corliss, G.F., Validated solutions of initial value problems for ordinary differential equations, Applied mathematics and computation, 105, 1, 21-68, (1999) · Zbl 0934.65073
[15] Nedialkov, N.S.; Jackson, K.R.; Pryce, J.D., An effective high-order interval method for validating existence and uniqueness of the solution of an IVP for an ODE, Reliable computing, 7, 6, 449-465, (2001) · Zbl 1003.65077
[16] Neumaier, A., Interval methods for systems of equations, (1990), Cambridge University Press Cambridge, UK · Zbl 0706.15009
[17] Rihm, R. (1994). Interval methods for initial value problems in ODEs. In J. Herzberger (Ed.), Topics in validated computations: Proceedings of the IMACS-GAMM international workshop on validated computations, University of Oldenburg, Elsevier Studies in Computational Mathematics, Amsterdam, New York: Elsevier. · Zbl 0815.65095
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.